RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 3, Pages 462–464 (Mi dan21965)  

MATHEMATICS

Investigation of boundary problems for elliptical systems of differential equations on a plane

A. I. Vol'pert

Lviv Forestry Engineering Institute

Full text: PDF file (366 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 11.12.1956

Citation: A. I. Vol'pert, “Investigation of boundary problems for elliptical systems of differential equations on a plane”, Dokl. Akad. Nauk SSSR, 114:3 (1957), 462–464

Citation in format AMSBIB
\Bibitem{Vol57}
\by A.~I.~Vol'pert
\paper Investigation of boundary problems for elliptical systems of differential equations on a plane
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 3
\pages 462--464
\mathnet{http://mi.mathnet.ru/dan21965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099521}
\zmath{https://zbmath.org/?q=an:0084.09203}


Linking options:
  • http://mi.mathnet.ru/eng/dan21965
  • http://mi.mathnet.ru/eng/dan/v114/i3/p462

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020